# SDR 2015FA0000031

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: General aviation
- Aircraft: N320MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC688
- Aircraft time: 18,737 hours, 21,927 cycles
- Engine: Garrtt TPE33111U
- Engine time: 24,218 hours, 28,658 cycles
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATLY 100 MILES FROM THE DESTINATION OF THE FLIGHT, THE PILOT NOTICED A OIL PRESSURE LOW CAUTION LIGHT FOR THE LT ENGINE.  THE PILOT SECURED THE ENGINE AND FEATHERED THE PROPELLER, ACFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE FOUND THE ENGINE OIL LEVEL LOW.  OIL WAS SERVICED TO THE REQUIRED LEVEL.  ENGINE WAS GROUND RAN AND LEAK CHECKED.  NO LEAKS FOUND AND ALL ENGINE CONDITIONS WERE NORMAL.  ACFT WAS RETURNED TO SERVICE.
